# SDR CA010627011

- Difficulty date: May 7, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-2E1
- Aircraft time: 57,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Switch
- Condition: Obstructed
- Location: E/E Bay Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, E& E BAY DOOR OPENED AND AIRCRAFT LANDED WITHOUT INCIDENT. E& E BAY DOOR SWITCH STICKER WAS JAMMING THE SWITCH IN THE DEPRESSED MODE. THE OBSTRUCTION WAS REMOVED AND THE DOOR CLOSED. INDICATION TESTED IAW MM 2-71-00 AND CHECKED SERVICEABLE. NO FURTHER INCIDENT SUBSEQUENT FLIGHT.
